Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 97

Weak convergence of weighted additive functionals of long-range dependent fields
T. Alodat and A. Olenko.
Theor. Probability and Math. Statist. 97 (2018), 1-16
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3745995
Mild solution of the parabolic equation driven by a $𝜎$-finite stochastic measure
O. O. Vertsimakha and V. M. Radchenko.
Theor. Probability and Math. Statist. 97 (2018), 17-32
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3745996
Properties of the stochastic ordering for discrete distributions and their applications to the renewal sequence generated by a nonhomogeneous Markov chain
V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 97 (2018), 33-43
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3745997
Consistency of the orthogonal regression estimator in an implicit linear model with errors in variables
O. O. Dashkov and A. G. Kukush.
Theor. Probability and Math. Statist. 97 (2018), 45-55
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3745998
On extreme values of some regenerative processes
O. K. Zakusylo and I. K. Matsak.
Theor. Probability and Math. Statist. 97 (2018), 57-71
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3745999
Consistency of the least squares estimators of parameters in the texture surface sinusoidal model
A. V. Ivanov and O. V. Malyar.
Theor. Probability and Math. Statist. 97 (2018), 73-84
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746000
Estimates of functionals constructed from random sequences with periodically stationary increments
P. S. Kozak and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 97 (2018), 85-98
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simulation of a fractional Brownian motion in the space $L_{p}([0,T])$
Yu. V. Kozachenko, A. O. Pashko and O. I. Vasylyk.
Theor. Probability and Math. Statist. 97 (2018), 99-111
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746002
Multi-channel queueing networks with interdependent input flows in heavy traffic
E. O. Lebedev, O. A. Chechelnitsky and G. V. Livinska.
Theor. Probability and Math. Statist. 97 (2018), 113-125
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Increasing domain asymptotics for the first Minkowski functional of spherical random fields
N. N. Leonenko and M. D. Ruiz-Medina.
Theor. Probability and Math. Statist. 97 (2018), 127-149
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746004
Spectral expansions of random sections of homogeneous vector bundles
A. Malyarenko.
Theor. Probability and Math. Statist. 97 (2018), 151-165
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746005
Stochastic representation and path properties of a fractional Cox–Ingersoll–Ross process
Yu. S. Mishura, V. I. Piterbarg, K. V. Ralchenko and A. Yu. Yurchenko-Tytarenko.
Theor. Probability and Math. Statist. 97 (2018), 167-182
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746006
Asymptotic expansions for power-exponential moments of hitting times for nonlinearly perturbed semi-Markov processes
D. S. Silvestrov and S. D. Silvestrov.
Theor. Probability and Math. Statist. 97 (2018), 183-200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746007
Accuracy and reliability of a model of an isotropic and homogeneous Gaussian random field in the space $C(\mathbb{T})$
N. V. Troshki.
Theor. Probability and Math. Statist. 97 (2018), 201-209
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746008
A comparative study for two newly developed estimators for the slope in the functional EIV linear model
A. A. Al-Sharadqah.
Theor. Probability and Math. Statist. 97 (2018), 211-236
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3746009